ophthalmologist-icon
Pain in eyes
Having a lot of pain in eyes and that's how its looks(photo attached). I was having dryness in my eyes i started using Lacrimos eye drops and optimoist ointment from past 2 days and now its painful. What should i do? Should i continue these drops and ointment.
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, Please consult ophthalmologist online or offline.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.